# SDR CALA0600238

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 65C251721
- Condition: Corroded
- Location: Bs 1121-1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER CENTER BRACE LT LOWER I/B CHORD CORRODED BETWEEN STA 1121 AND 1129.  THE AREA WAS REPAIRED IAW ECRA 5510-01841.
